# SDR DALA14019639212

- Difficulty date: March 25, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1155-1259
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, LBL 46, FROM BS 1155 - 1259 CORRODED, WORN AND BARE METAL.  FOUND CORROSION OUT OF LIMITS.  FABRICATED AND INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-40-01, 51-30-01, AND 51-30-05.
